# SDR SWAA2025121032242

- Difficulty date: November 5, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BTW BS 492.4 - 500A, S26R, WL 156 IN FWD CARGO COMPARTMENT.   REPLACED THE SHIELD WEB AND FASTENERS BS 492.4 - 500A, S26R, WL 156 IAW SRM 51-40-02, AND DWG 143A0080, SHEET 39, REV-.
